# SDR 200411010

- Difficulty date: November 16, 2004
- Submitted: November 20, 2004
- Operation: Air carrier
- Aircraft: N161PL
- Make and model: Doug MD-88
- Aircraft serial: 49764
- Aircraft time: 44,414 hours, 30,953 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT, CHECK WAS DETECTED LEAK IN LINE HYD BRAKE NR 1.  THE PROCEDURE MAINTENANCE AND DEFERRED IAW  MEL 32-10 CAT. C WAS PERFORMED.  DURING OVERNIGHT SERVICE, CHECK VALVE BRAKE NR 1 WAS REPLACED IAW MM 32-42-00, ALL CORRECT.
